| Model Number |
J268H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent a c-section procedure on (b)(6) 2021 and suture was used.During the procedure, the needle and thread became separated.There were no patient consequences reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, and the following was obtained: were x-rays taken to locate the needle? a: no required.Surgeon saw both needle and suture immediately and recovered both.Was there any patient consequence or injury? a: patient doing fine.What medical/surgical intervention was provided? a: no medical intervention required.What is the condition of the patient? a: patient and baby are fine.Will device be coming back? a: no.Both needle and suture were blood contaminated and disposed accordingly.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.
Additional Manufacturer Narrative
Event or Problem Description